# SDR FDEA201702070453

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Frames 71-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK LANDING IN MID CARGO BAY FRAMES 71 TO 73.  BLENDED AREA IAW SRM 51-74-10 L=19.0 W=1.0 D=0.018 FOUND TO BE OUT OF LIMITS IAW SRM   53-10-16 FIG 101. REMOVED AND REPAIRED THE CARGO TRACK IAW SRM 53-10-16, FIG 203.  MAJOR REPAIR.
